Had my son 11/15/12. Got the Nexplanon put in on 12/27/12. My hair has started falling out in the beginning of March, and has not stopped since. Freaking out. I have lost about 1/3 of the hair on my head. It isn't very noticeable, but my hair definitely thinner. Is anyone having/had this experience?
I have experienced hair loss and hair thinning ALOT when i first got it put in, it is not very noticeable because my hair is thick, but around the edges and middle i can absolutely feel the thinness. Now it is not as bad and i have had it in for almost 2 years, my doctor claims this is not a side effect but i believe there is no other explanation
I have lost a lot of hair since I have gotten this. I had it taken out after having it in for 7 months. Have had it out now for 5 months and I am still losing my hair. Lost the weight I gained but I haven't stopped losing my hair. I wish hope and pray I could. It's bad... really bad.
I got nexplanon May 2016. Last time I have proof of curly hair was June 2016 (due to pics I have of my hair). Therefore I am assuming my hair changing from curly to thin wavy happened around 3-6 months after my Nexplanon insertion. Not only is my hair thinner but it is no longer curly!!! I have proof I had curly hair since I was born with it and I have hundreds of pictures. It is now just a memory... I mean what else could it be? I really believe it is due to Nexplanon. I miss my curly big hair! Now it wavy... thin... and flat. Hoping when I take it out hair will go back to normal. It has been a year and a half now.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2015 • 0 answers
Posted 22 Aug 2016 • 0 answers
Nexplanon - Has anyone experienced no lifting or color change when bleaching your hair when on this?
Posted 4 Sep 2016 • 0 answers
Posted 21 Dec 2016 • 1 answer
Posted 19 Jan 2018 • 1 answer